Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have swollen labia along with itching, burning and excessive discharge. What to do?

Hi! I've been experiencing itching, burning, and excessuve discharge. It seems like it should be ayeast infection, but I have these symptoms so often, and treat them as a yeast infection, that I'm concerned its somrthing else. Thisbis now my third episode in less than 6 months. Also, I get these dark grey spots on my labia minora that disappear and cone back. And just add to the terrible discomfort, my outerlabia have become very swollen. Its very uncomfortable and I just need some advice. :(
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
You better go for vaginal swab culture and sensitivity and take treatment according to the report.
Test for blood sugar levels once.
Avoid using on counter drugs. As these can increase the possibility of bacterial vaginosis and also can lead to drug resistance.
Mean while you can take sitz bath for symptomatic relief.
For more details you can ask me through:
Take care.

Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor